MathSciNet Relay Station
MathSciNet bibliographic data
MR2261147 39A11
Özban, Ahmet Yaşar On the positive solutions of the system of rational difference equations $x\sb {n+1}=1/y\sb {n-k},$ $y\sb {n+1}=y\sb n/x\sb {n-m}y\sb {n-m-k}$. J. Math. Anal. Appl. 323 (2006), no. 1, 26–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement